On the derivation of the symmetric and asymmetric Hele-Shaw flow equations for viscous and viscoplastic fluids using the viscometric fluidity function

No Thumbnail Available
Date
2006
Authors
Huilgol, Raja Ramesh
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Description
Keywords
Citation
Huilgol, R.R., 2006. On the derivation of the symmetric and asymmetric Hele-Shaw flow equations for viscous and viscoplastic fluids using the viscometric fluidity function. Journal of Non-Newtonian Fluid Mechanics, 138(2-3), 209-213.